# SDR ASOA201906193041

- Difficulty date: June 19, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 36,569 hours, 29,073 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566121002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CRACK ON RIGHT WING RIB 21. MAINTENANCE REPAIRED IAW SRM 57-20-07/51-40-02.
